# SDR C2XA05SD034

- Difficulty date: December 21, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 8,770 hours, 4,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - LEFT FWD WING EXTERIOR EMERGENCY LIGHT INOP.  A/C RELEASED IAW MEL 33-50-00 CAT C 063546.  12/22/2005 REMOVED AND REPLACED BATTERY POWER SUPPLY.
